# SDR SWIA201230453

- Difficulty date: April 21, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 21,908 hours, 17,418 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RIGHT SIDE FS 559.0 PRESSURE BULKHEAD.  (C-CHECK)  REPAIR CRACK AT RIGHT SIDE FS 559.0 PRESSURE BULKHEAD.
